Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 4119619
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Martin J. Wainwright
Title: High-dimensional statistics: A non-asymptotic viewpoint
Additional book information: Cambridge Series in Statistical and Probabilistic Mathematics, Vol. 48, Cambridge University Press, Cambridge, 2019, xvii+552 pp., ISBN 978-1-108-49802-9, US $79.99

References [Enhancements On Off] (What's this?)

  • T. W. Anderson, An introduction to multivariate statistical analysis, 3rd ed., Wiley Series in Probability and Statistics, Wiley-Interscience [John Wiley & Sons], Hoboken, NJ, 2003. MR 1990662
  • Robert Tibshirani, Regression shrinkage and selection via the lasso, J. Roy. Statist. Soc. Ser. B 58 (1996), no. 1, 267–288. MR 1379242
  • A. W. van der Vaart, Asymptotic statistics, Cambridge Series in Statistical and Probabilistic Mathematics, vol. 3, Cambridge University Press, Cambridge, 1998. MR 1652247, DOI 10.1017/CBO9780511802256
  • Roman Vershynin, High-dimensional probability, Cambridge Series in Statistical and Probabilistic Mathematics, vol. 47, Cambridge University Press, Cambridge, 2018. An introduction with applications in data science; With a foreword by Sara van de Geer. MR 3837109, DOI 10.1017/9781108231596
  • Martin J. Wainwright, High-dimensional statistics, Cambridge Series in Statistical and Probabilistic Mathematics, vol. 48, Cambridge University Press, Cambridge, 2019. A non-asymptotic viewpoint. MR 3967104, DOI 10.1017/9781108627771

  • Review Information:

    Reviewer: Po-Ling Loh
    Affiliation: Department of Statistics, University of Wisconsin-Madison, 1300 University Avenue, Madison, Wisconsin 53706
    Email: ploh@stat.wisc.edu
    Journal: Bull. Amer. Math. Soc. 57 (2020), 509-514
    DOI: https://doi.org/10.1090/bull/1692
    Published electronically: January 28, 2020
    Review copyright: © Copyright 2020 American Mathematical Society